MathSciNet Relay Station
MathSciNet bibliographic data
MR304393 15A24
Hartwig, Robert E. The resultant and the matrix equation $AX=XB$. SIAM J. Appl. Math. 22 (1972), 538–544.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement